MathSciNet Relay Station
MathSciNet bibliographic data
MR2834450 91B64 (34C23 34C28)
Serrano, S.; Barrio, R.; Dena, A.; Rodríguez, M. Crisis curves in nonlinear business cycles. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 2, 788–794.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement